# SDR HEEA083050

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 12,159 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 7007700614
- Part serial: 01091441
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY FAILED IN FLIGHT.
